Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aniket

help need abt accutane and hair

doctor give me 5mg accutane perday ( it think its very low dose)

doctor also give me multivitamin supplement which contains vitamin A

is it ok to take vitamin A on a very low dose of accutane???

how much accutane takes to work?? i have not too much acne just pimples

can it makes my hair thin? what to do to make hair as good as before accutane??

how to maintain hair while on accutane

Share this post


Link to post
Share on other sites

5mg is really really low I'm on 60 and weigh 160lbs. Usually if you are only doing a 5-6month course which is recomended by accutate and most derm's you should probably be at at least 20mg-40mg. I am not your dr though. If I were you I would see another derm and get a 2nd opinion. Most people do not have hair loss but it is a possible side effect, you can take a vitimine called biotin while on tane. You can also use a shampoo called nioxin as well as the nioxin conditioner. Accutane dries out your hair so you will not need to wash it as much your scalp needs all the oils it can get so until your hair gets oily don't wash it. you may need to use a conditioning masque once a month to add moisture. If you are on 5mg I am guessing by reading others post that you will probably not get bad side effects. Oh...yeah about the vit A my pharmasist and dr. said that I could take any vitimines as long as it did not contain vit A...maybe you should call the pharmacy and ask them they would know. Then you can take vitamines individually and avoid the A. I take....Calicium with vit D, Omaga 3&6 fish oil suppliments, Vit B-12, B-6, Vit C and Milk Thissle for my liver...

Hope this helps, Good Luck!

Share this post


Link to post
Share on other sites

My hair is dried out by tane and I started using a Neutrogena healing shine serum when my hair is damp. It helps tremendously! My hair is sleek,soft and not stringy any more. Check out the link.

Share this post


Link to post
Share on other sites

My hair went crazy during and after the course.

From almost 100% straight hair to very curly in a matter of months, weird huh?

Can't complain though, curly hair suits me way better anyways.

I can't be absolutely sure that this was caused by the drug though, as everyone else in my family (except my mother) has curly hair.

Share this post


Link to post
Share on other sites
My hair went crazy during and after the course.

From almost 100% straight hair to very curly in a matter of months, weird huh?

Can't complain though, curly hair suits me way better anyways.

I can't be absolutely sure that this was caused by the drug though, as everyone else in my family (except my mother) has curly hair.

My hair actually got curly as well after accutane.

Share this post


Link to post
Share on other sites

I agree with Cosmo- I would get a 2nd opinion. 5mg is so low that I doubt you would even get any benefit from it unless you weigh like... 80lbs. and even then it sounds low. I would also get a 2nd opinion about the Vitamin A, because everything I've read/heard has said No Vitamin A while taking accutane, and the label on my meds says No Vitamin A as well. Maybe since you're only on 5mg of Accutane it doesn't matter, but I'd still be careful. I've heard of a multivitamin called "everything but A" that doesn't have Vitamin A in it, which you could take if you needed vitamins for some other reason.

if you only have a few pimples you even be on Accutane?

on 5mg I doubt you'll have any problems with your hair.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×